RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 2, Pages 192–220 (Mi mz257)  

This article is cited in 1 scientific paper (total in 1 paper)

Random Linear Combinations of Functions from $L_1$

P. G. Grigor'ev

M. V. Lomonosov Moscow State University

Abstract: In this paper, properties of random polynomials with respect to a general system of functions are studied. Some lower bounds for the mathematical expectation of the uniform norm and the recently introduced integral-uniform norm of random polynomials are established.

DOI: https://doi.org/10.4213/mzm257

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:2, 185–211

Bibliographic databases:

UDC: 519.222
Received: 11.04.2002
Revised: 06.12.2002

Citation: P. G. Grigor'ev, “Random Linear Combinations of Functions from $L_1$”, Mat. Zametki, 74:2 (2003), 192–220; Math. Notes, 74:2 (2003), 185–211

Citation in format AMSBIB
\Bibitem{Gri03}
\by P.~G.~Grigor'ev
\paper Random Linear Combinations of Functions from $L_1$
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 2
\pages 192--220
\mathnet{http://mi.mathnet.ru/mz257}
\crossref{https://doi.org/10.4213/mzm257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2023763}
\zmath{https://zbmath.org/?q=an:1055.60007}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 2
\pages 185--211
\crossref{https://doi.org/10.1023/A:1025000107138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494538}


Linking options:
  • http://mi.mathnet.ru/eng/mz257
  • https://doi.org/10.4213/mzm257
  • http://mi.mathnet.ru/eng/mz/v74/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:94
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019